Texas, 2018Tornadoes and Flooding in Texas, October 13 to 15, 2018
October 13 to 15, 2018 · NWS FWD · 15 events in 9 counties and zones
Over the course of several days, a dynamic weather system produced severe weather across North and Central Texas. Several low-end tornadoes developed, causing damage to several properties on the 13th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $129,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Over the course of several days, a dynamic weather system produced severe weather across North and Central Texas. Several low-end tornadoes developed, causing damage to several properties on the 13th. Additional severe storms occurred on the 14th, with mostly large hail.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Oct 13, 9:10 AM CST, 2 hours 37 minutes earlier.
Area forecast discussion, Oct 13, 9:10 AM CST, 2 hours 37 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
1010 AM CDT Sat Oct 13 2018
.UPDATE...
A thunderstorm complex moving east across North and Central Texas
will continue to produce occasional strong to severe
thunderstorms and periods of heavy rain across the region. A grid
update has been completed to include Tornado Watch 413, which
covers areas generally south of the Interstate 20 corridor where
instability and shear will be sufficient to support the occasional
tornadic supercell. The watch is valid until 6 PM but will likely
be trimmed from the northwest throughout the day as the system
moves east. POPs were also updated to indicate a more progressive
system, with rain chances ending from northwest to southeast later
this morning and this afternoon. The Flash Flood Watch for areas
along and north of Interstate 20 will remain in effect until 7 PM,
after which we will receive a lull in precipitation until a cold
front arrives tomorrow.
30
&&
.AVIATION... /Issued 650 AM CDT Sat Oct 13 2018/
/12Z TAFS/
Widespread IFR cigs are already in place generally north of Waco
into the major Metroplex airports this morning. Conditions will
continue to deteriorate through the morning as a complex of
showers and thunderstorms overspreads the region. We'll prevail
IFR cigs through most of the day in the Metroplex with showers and
thunderstorms increasing in coverage from 13-14Z. Right now it
appears the best time for TSRA will be between 15-18Z with
precipitation tapering off during the afternoon hours. Little
improvement is expected in ceilings through the day. IFR cigs
should prevail through most of the overnight hours with light
northerly winds.
At Waco, cigs have generally been MVFR overnight and this should
continue as they will be closer to a northward moving frontal
boundary. A cluster of heavy showers will spread north and may
impact the airport over the next hour. Otherwise, scattered
showers and thunderstorms will overspread the area later this
morning. IFR cigs are expected overnight.
Dunn
&&
.SHORT TERM... /Issued 347 AM CDT Sat Oct 13 2018/
/Today and Tonight/
The active weather pattern will continue today with periods of
rain and thunderstorms and possibly some severe weather. Morning
surface analysis shows a weak frontal boundary draped across our
far southern counties with east-northeast winds and temperatures
in the lower 60s north of the boundary. To the south, southerly
winds prevail with temperatures in the 70s. This boundary will
likely be a player in our severe weather potential through the
late morning and early afternoon.
Water vapor imagery shows the remnants of Sergio spreading into
West Texas this morning. Strong ascent associated with this
feature has resulted in a large area of rain and thunderstorms
along with a deepening surface low just southwest of Midland. The
high res and global guidance seems to be handling this feature
well and the disturbance will quickly move across North Texas
later this morning. The aforementioned cluster of thunderstorms
currently over West Texas is expected to rapidly spread eastward
through the morning as the surface low and upper disturbance race
northeast. As stronger forcing for ascent overspreads North Texas
over the next few hours through mid-morning, we'll start to see a
northward pull on the surface boundary across our southern
counties. Scattered showers and thunderstorms are expected to
increase ahead of the main line to the west. With a strengthening
low level jet and backed winds near the boundary, there will be at
least a small warm sector that sets up across our southern
counties (mainly from Waco southward) through midday. This area
will feature moderate instability and strong 0-3 km shear
supportive of rotating updrafts and at least some tornado
potential. Outside of this low potential, the main severe threat
will be damaging winds from the fairly well developed squall line.
The upper disturbance will spread into the Arklatex by mid
afternoon and most of the precipitation should begin to pull away
from the area. We'll have high PoPs areawide spreading in this
morning and tapering off from west to east later this afternoon.
The weak front should slosh back as a cool front behind the
ejecting surface low later this evening. We'll hang onto some PoPs
right along the boundary through tonight, although with a lack of
more significant upper support, we should be in a relative lull
in precipitation before the next system arrives later Sunday.
Concerning the flash flood potential...Given the deep moisture in
place with PWs in excess of 1.8", there will be the potential for
heavy rainfall through today. The flood threat appears greatest
across our northern counties where heavy rainfall has already
occurred and grounds are saturated. Despite the fast forward
motions of the showers/storms today, rainfall rates may still
exceed 2.5"/hr with the heaviest cores. Rain is expected to end
this evening so we've opted to allow the current Flash Flood Watch
to expire at 7 pm. A new watch will likely be required for heavy
rainfall potential Sunday night into Monday.
Finally, there will be some potential for patchy fog late tonight
with precipitation departing the area and winds becoming light.
This will be most likely across our northern and northwestern
counties where temperatures are coolest.
Dunn
&&
.LONG TERM... /Issued 347 AM CDT Sat Oct 13 2018/
/Sunday through Saturday/
The bulk of the forecast period can be summarized by the phrase
unseasonably cool and wet. The primary window of concern for
hazardous weather is the early part of the week when rainfall
will be widespread and heavy which will create a potential for
flash flooding and river flooding. The chance of rain lingers in
most locations through the rest of the week and into next weekend
as a cut off upper level low sits over the Sonora Desert.
After a potential for morning fog on Sunday, all eyes will be on a
strong cold front that will come barreling down the High Plains
and into the region by the early evening. Ahead of this cold
front we will see the lingering remnants of today's front either
stationary or retreating northward through the region. Upper level
support for ascent during the day Sunday is absent and therefore
would expect the coverage of showers or storms to be isolated to
scattered during the day as they are forced by local mesoscale
lifting. There is enough instability and wind shear to be
concerned about a low-end severe weather threat from late afternoon
into the evening hours near and to the south of lingering frontal
boundary (or generally south of I-20). The wind fields will not
be as organized as they are this morning, and this severe weather
threat therefore looks a bit conditional on whether convection can
organize itself in the warm sector in the absence of organized
forcing. By the evening hours it's likely that the cold front will
quickly undercut storms that develop along the front which would
reduce the severe weather potential.
Temperatures Sunday night will fall into the 40s areawide with
some upper 30s possible in the far northwestern zones by Monday
morning. Intense frontogenetic lift and organizing isentropic
ascent will combine to produce widespread showers and
thunderstorms over the region behind the cold front. Elevated
instability will be present for thunderstorms and given the
shallow nature of the frontal inversion, the atmosphere will still
contain unseasonably high moisture content. Rainfall Sunday night
through Monday night could be heavy and as bands set up and train
across the region, flash flooding is a real concern.
Temperatures on Monday will struggle to warm appreciably from the
morning lows as rain and cold advection continue. How unusual
will the cold Monday be? The forecast daytime high for DFW and
Waco is 48, and the record low max temperatures are 60 and 65
respectively. However, the official daily highs will occur just
after midnight LST and will probably be at least 10 degrees
warmer for the official record books. The NAM is the most
aggressive with the cold air intrusion and it usually is a high
performing model when it comes to shallow cold airmasses. The NAM
indicates that temperatures may dip to near freezing in the
western zones Monday night with the cold rain continuing. Even if
these temperatures did verify, we are not concerned about any
freezing rain or ice impacts simply because the upper levels are
so warm and raindrops will be 10-20 degrees warmer than surface
temperatures.
The widespread rain will continue through Tuesday before winding
down and essentially coming to an end late Tuesday night. The
elevated instability will become exhausted during this time which
will lessen the potential for thunderstorms and precipitation
rates should slow down as well. Rainfall amounts Sunday through
Tuesday Night will average 2 to 5 inches with locally higher
amounts. A new flash flood watch will likely be issued for the
entire CWA for this round of rainfall. Saturated soils and cool
temperatures suggest efficient runoff and moderate to major stage
flooding on main stem rivers will be a concern.
As the upper low parks itself over the desert SW we will see
moisture in the mid and upper levels continue to stream over the
region. However some drier air will move into the lower levels by
midweek. So we can't rule out more light rain or showers Wednesday
or Thursday from the mid level moisture plume, but QPF will be
much lower. Temperatures will remain cool as northerly winds
prevail and sunshine is limited. Forecast highs are generally near
60 over the region with lows in the mid 40s to mid 50s.
Late in the week another impulse in the southwesterly flow aloft
will move toward the region. This will bring 850mb flow back to
the south and result in warm/moist advection just above the
surface. This is likely to result in more showers or possibly
thunderstorms by Thursday night through Saturday. Heavy rain does
not look likely with this system but it will help to keep the cool
and damp conditions in place.
TR.92
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 66 62 76 45 48 / 100 40 50 90 80
Waco 79 69 83 48 48 / 100 40 40 80 80
Paris 60 60 76 47 50 / 100 70 40 80 80
Denton 62 60 71 43 48 / 100 30 50 80 80
McKinney 63 62 75 44 49 / 100 50 50 80 80
Dallas 67 65 77 45 48 / 100 40 50 90 80
Terrell 70 67 78 48 49 / 100 60 50 90 80
Corsicana 76 68 81 48 49 / 90 60 40 90 80
Temple 81 72 84 48 48 / 90 40 40 80 80
Mineral Wells 64 58 74 41 47 / 100 20 50 90 80
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 PM CDT this evening for TXZ091>095-
100>106-115>121-129>134-141-143>145.
&&
30/26
Hazardous weather outlook, Oct 13, 3:08 AM CST, 8 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
408 AM CDT Sat Oct 13 2018
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140915-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
408 AM CDT Sat Oct 13 2018
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...Today and Tonight.
Scattered to numerous showers and thunderstorms are expected across
North and Central Texas through this evening. Heavy rainfall will be
the main threat although there will be a severe threat generally
south of I-20. Damaging winds will be the main severe threat,
although there will be an isolated tornado threat from the Waco area
southward. Rain and thunderstorms will end later this evening.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Rain and thunderstorms will increase in coverage late Sunday
afternoon and continue through the overnight hours and into Tuesday.
There is a low chance for severe weather Sunday afternoon and
evening with hail being the main threat. The more significant threat
through late Tuesday will be the potential for heavy rainfall.
Additional rainfall amounts in excess of 5 inches will be possible
resulting in flash flooding. Excessive runoff from heavy rainfall
will also result in river flooding through the week.
.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested this morning into midday
mainly south of I-20.
Dunn
In the hours before
Special weather statement, Oct 13, 9:20 AM CST, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1020 AM CDT SAT OCT 13 2018
TXZ130-141-131600-
Comanche TX-Erath TX-
1020 AM CDT SAT OCT 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR ERATH AND COMANCHE COUNTIES UNTIL
1100 AM CDT...
At 1019 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Huckabay to near Blanket. Movement was
east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Stephenville, Comanche, Dublin, De Leon, Gustine, Huckabay and Morgan
Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 600 PM CDT for central and
north central Texas.
LAT...LON 3219 9869 3230 9847 3248 9848 3251 9846
3248 9805 3192 9821 3175 9833 3189 9880
3197 9885
TIME...MOT...LOC 1519Z 272DEG 35KT 3237 9840 3190 9877
HernandezSpecial weather statement, Oct 13, 10:32 AM CST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1132 AM CDT SAT OCT 13 2018
TXZ144-131715-
Bosque TX-
1132 AM CDT SAT OCT 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR BOSQUE COUNTY UNTIL 1215 PM
CDT...
At 1132 AM CDT, Doppler radar was tracking a strong thunderstorm over
Iredell, or 22 miles northeast of Hamilton, moving east at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Clifton, Meridian, Iredell, Meridian State Park, Walnut Springs and
Morgan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 600 PM CDT for central and
north central Texas.
LAT...LON 3218 9769 3220 9759 3218 9760 3218 9757
3215 9757 3213 9752 3216 9751 3217 9746
3213 9750 3210 9747 3202 9749 3201 9745
3203 9743 3199 9741 3198 9738 3193 9744
3189 9736 3176 9765 3180 9785 3201 9800
TIME...MOT...LOC 1632Z 270DEG 38KT 3198 9791
HernandezSpecial weather statement, Oct 13, 10:55 AM CST, 52 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1155 AM CDT SAT OCT 13 2018
TXZ133-131745-
Johnson TX-
1155 AM CDT SAT OCT 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON COUNTY UNTIL 1245 PM
CDT...
At 1155 AM CDT, Doppler radar was tracking a strong thunderstorm over
Cleburne, moving east at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Cleburne, Keene, Joshua, Alvarado, Venus, Grandview, Godley, Cleburne
State Park and Rio Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 600 PM CDT for central and
north central Texas.
LAT...LON 3246 9758 3246 9709 3226 9709 3218 9747
3217 9747 3216 9751 3214 9751 3214 9754
3215 9757 3218 9757 3218 9759
TIME...MOT...LOC 1655Z 266DEG 39KT 3233 9744
HernandezEvent by event
7 tornado, 4 hail, 2 thunderstorm wind, 2 flood. Local standard time, as filed.
Tornado, Ellis
- When
- October 13, 11:47 AM CST to 11:48 AM CST
- Where
- Ellis County, 0.26 mi ESE of Sardis to 0.49 mi ESE of Sardis
- Rating
- EF0
- Path length
- 0.46 mi
- Path width
- 60 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.428, -96.896
A small tornado landed just southwest of Waxahachie High School where a convergent path was noted in grass. Damage occurred to a window and bay door on the gymnasium corner. The tornado continued northeast for a little longer breaking out windows in cars and sliding them at an angle. Three parking lot lights were bent to the ground, and 3 handicap signs were also pushed down to the ground along the path. Finally a small empty school band trailer was picked up and tossed into the nearby field about 50 yards from its original location. The maximum estimated winds were 85 mph.
Tornado, Hill
- When
- October 13, 11:52 AM CST
- Where
- Hill County, 2.26 mi NW of Chat
- Rating
- EF0
- Path length
- 0.46 mi
- Path width
- 50 yd
- Property damage
- $15,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.952, -97.128
The survey team found damage consistent with an EF0 tornado, with peak winds of 80 mph. A few trees and homes were damaged south of downtown Hillsboro (approximately 4 miles south) on the west side of Interstate 35. The tornado damage was localized to a small neighborhood near Patton Mill Rd. Mostly shingles and fences were damaged at these residences. The tornado dissipated before crossing I-35. The maximum estimated winds were 80 mph.
Tornado, Hill
- When
- October 13, 12:02 PM CST to 12:03 PM CST
- Where
- Hill County, 2.39 mi N of Chat to 2.9 mi NNE of Chat
- Rating
- EF1
- Path length
- 1.62 mi
- Path width
- 100 yd
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.964, -97.094
The survey team determined a second tornado occurred on the east side of I-35, a little over 3.5 miles southeast of downtown Hillsboro. Tornado damage was first seen at the end of HCR 3267 where a few trees were damaged and one home lost its roof deck. Then, this tornado produced damage consistent with an EF1 wind speed of 100 mph on HCR 3267 where one home lost a substantial portion of the roof, deck, walls and windows. The tornado destroyed a small storage shed, and it also damaged a RV trailer and small boat. The RV and the boat were picked up and tossed a few yards from their original location.
Tornado, Hill
- When
- October 13, 12:13 PM CST
- Where
- Hill County, 2.25 mi SSW of Brandon
- Rating
- EF0
- Path length
- 0.3 mi
- Path width
- 50 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.018, -96.978
A storm chaser/spotter observed a tornado near FM 1243 north-|northeast of Bynum. The tornado was partially obscured by rain. No|damage could be found or accessed by a storm survey team and local|officials, but some tree damage was reported very near the assumed |track.
Tornado, Navarro
- When
- October 13, 12:50 PM CST to 12:51 PM CST
- Where
- Navarro County, 0.9 mi WSW of Drane to 0.4 mi WSW of Drane
- Rating
- EF0
- Path length
- 0.51 mi
- Path width
- 50 yd
- Reported by
- Trained Spotter
- Coordinates
- 32.045, -96.594
A brief tornado was observed by a storm spotter near the intersection of Hwy 31 and FM 744 to the southwest of Corsicana. Picture evidence was shared of the tornado but no additional details were provided, and the location of the tornado is estimated. The time is also estimated from radar.
Thunderstorm Wind, Navarro
- When
- October 13, 1:13 PM CST
- Where
- Navarro County, 2.72 mi WNW of Eureka
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 32.040, -96.340
Social media report of damage. The emergency manager reported a storage unit facility was damaged between Eureka and Mildred but an exact location could not be obtained.
Tornado, Navarro
- When
- October 13, 1:13 PM CST
- Where
- Navarro County, 3.39 mi W of Round Prairie
- Rating
- EF0
- Path length
- 1.09 mi
- Path width
- 150 yd
- Reported by
- Public
- Coordinates
- 32.039, -96.237
A waterspout was observed over Richland Chambers Lake between the FM 2859 bridge and Hwy 287. It was reported the waterspout may have started as a tornado on the west shore of the lake, but this could be not confirmed and no damage was reported.
Hail, Henderson
- When
- October 13, 2:10 PM CST
- Where
- Henderson County, 0.99 mi SW of Baxter
- Measured
- 1.5 in hail
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 32.161, -95.763
Ping pong ball size hail reported by spotter on 175 south of Athens.
Thunderstorm Wind, Limestone
- When
- October 13, 2:24 PM CST to 2:26 PM CST
- Where
- Limestone County, 0.5 mi ESE of Shiloh to 2.87 mi E of Shiloh
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.616, -96.463
A downburst caused scattered tree damage in the Shiloh area of Limestone County. Several large tree branches were knocked down and some large trees were broken across the trunk. One metal barn was destroyed. Winds were estimated at 70-75 mph.
Tornado, Freestone
- When
- October 13, 3:03 PM CST to 3:06 PM CST
- Where
- Freestone County, 6.05 mi ENE of Donie to 6.28 mi SSE of Dew
- Rating
- EF0
- Path length
- 4.14 mi
- Path width
- 60 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 31.493, -96.131
A cone-shaped tornado was observed and videoed by storm chasers|and storm spotters to the west of Interstate 45 north of Buffalo|and Donie in Freestone County. The tornado became rain wrapped and|difficult to see, but is not believed to have crossed Interstate|45. The tornado occurred over a mostly rural area with limited |road access, but some tree damage was observed near the end of the|tornado track. Power flashes were also observed in a spotter |video.
Hail, Erath
- When
- October 14, 6:00 PM CST
- Where
- Erath County, Dublin
- Measured
- 1 in hail
- Reported by
- Amateur Radio
- Coordinates
- 32.080, -98.330
One inch hail reported in Dublin.
Hail, Hill
- When
- October 14, 7:17 PM CST
- Where
- Hill County, 1.41 mi NNE of Itasca
- Measured
- 1 in hail
- Property damage
- $4,000
- Reported by
- Trained Spotter
- Coordinates
- 32.188, -97.139
Quarter size hail at interstate 35 and CR 67.
Hail, Van Zandt
- When
- October 14, 8:00 PM CST
- Where
- Van Zandt County, 1.84 mi NE of Van
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.536, -95.625
Three quarter of an inch size hail 1 mile northeast of Van.
Flood, Johnson
- When
- October 15, 7:54 AM CST
- Where
- Johnson County, 5.03 mi W of Lake Pat Cleburne to 4.88 mi W of Lake Pat Cleburne
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 32.310, -97.505
High water rescue took place on FM 1224 near Lake Pat Cleburne.
Flood, Navarro
- When
- October 15, 11:41 AM CST
- Where
- Navarro County, 2.26 mi SE of Corsicana to 2.08 mi SE of Corsicana
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 32.073, -96.448
Lane closures at MM230 on Interstate 35 due to flooding.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Texas, October 13, 2018$350,000 · EF2 · 2 events
- Flash Flooding and Heavy Rain in Arizona, October 13, 2018$73,000 · 15 events
- Winter Storm and Heavy Snow in Wyoming, October 13 to 14, 201814 events
- Winter Storm and Heavy Snow in Nebraska, October 13 to 14, 201810 events
- Tornado and Hail in Texas, October 13, 2018EF0 · 9 events
- Flash Flooding and Hail in Texas, October 13 to 14, 20182.75 in hail · 7 events
- Winter Storm and Winter Weather in South Dakota, October 13 to 14, 20187 events
- Flash Flooding in Texas, October 13 to 14, 20187 events
- Winter Weather in Colorado, October 13 to 14, 20186 events
- Winter Weather in Wyoming, October 13, 20185 events
- Flash Flooding in Arizona, October 13, 2018$10,000 · 2 events
- Tornadoes in Arizona, October 13, 2018EF0 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 788306, 788309, 788310, 788312, 789522, 788314, 789523, 788299, 789517, 788313, 788300, 788302, 788303, 788304, 788305.